MAUDE Adverse Event Report: INOGEN, INC. INOGEN AT HOME OXYGEN CONCENTRATOR

INOGEN, INC. INOGEN AT HOME OXYGEN CONCENTRATOR
Model Number GS-100
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient's at home device suddenly started giving out black smoke at home when the flow setting was at 3 or 4.Device alarm messages were seen after the smoke was released.Patient had a portable oxygen concentrator during the event.The at home unit was replaced and the patient is doing great.
 
Additional Manufacturer Narrative
B3: date of event is estimated.There is no confirmation for the return reason of burning smell.Zeolite dust is observed in the unit, which is possibly caused by the breakdown of zeolite particles.This occurs when the zeolite rubs against one another.Over time this can lead to multiple errors.This dust is so fine it can escape the column frits and contaminate the feed waste and fill the muffler with zeolite dust.

Brand Name
INOGEN AT HOME OXYGEN CONCENTRATOR
Common Device Name
INOGEN AT HOME OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key22690635
Report Number3004672275-2025-00115
Device Sequence Number13001514
Product Code CAW
UDI-Device Identifier00817131020148
UDI-Public(01)00817131020148
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K132489
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberGS-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Initial Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown